# SDR QXEA20070897

- Difficulty date: June 5, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 14,372 hours, 10,301 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: 4462534
- Part serial: 07640
- Condition: Malfunctioned
- Location: Lavatory
- Part time: 2,783 hours, 1,862 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DEN - FLIGHT 4331 - ON POWER UP OF AIRCRAFT, FIRE DETECTOR IN LAVATORY ALARM IS ON.  MAINTENANCE REPLACED THE LAVATORY SMOKE DETECTOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
